# SDR DALA2023033102464

- Difficulty date: March 28, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 ERA 606861-14 SECTION I ISSUED FOR REPAIR TO STA 168.2 NOSE WHEE L WELL LOWER CHORD. DTA DTE DAMAGE TOLERANCE ANALYSIS IS REQUIRE D. CORRECTIVE ACTION: ERA 606861-14AD REQUIRED FURTHER DTA WITHIN 22531 ADDITIONAL FLI GHT CYCLES. (2692264)
